# SDR 2005UALA00618

- Difficulty date: July 6, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 32,842 hours, 11,572 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321454
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS FLOOR PROX EEL LIGHTS INOP THROUGHOUT CABIN.  BPOWER SUPPLIES LOW CHARGE.  REPLACED MID AND AFT PWR SUPPLIES.
